# SDR C2XA01CL088

- Difficulty date: April 24, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: NSA935041BE20
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3109 THE CREW REPORTED EMERGENCY LIGHTS IN CABIN ILLUMINATE WITH MAIN CABIN DOOR OPEN.  MAINTENANCE REPARIED WIRE BEHIND FLIGHT ATTENDANTS CONTROL PANEL.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
